# SDR ASAA2022060738590

- Difficulty date: June 7, 2022
- Submitted: June 9, 2022
- Operation: Air carrier
- Aircraft: N933AK
- Make and model: Boeing 737-9
- Aircraft serial: 44098
- Aircraft time: 729 hours, 208 cycles
- System (JASC): 2210 · Autopilot System
- Part: Autopilot Sys
- Part number: UNKNOWN
- Condition: Warning Light
- Location: Unknown
- Stage of operation: DE
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

SPEED TRIM FAIL LIGHT CAME ON W/RECALL AT TOP OF DESCENT. GROUNDED - YES. DFCS FLT FAULTS SHOW CHAN A MSG 22-11186 TRIM CMD RESPSE MON. & CHAN B MSG 22-11186 PLUS STAB TRIM FAIL MSG 22-11161.PERFORMED DFCS 20.32 LRU TESTS CHA AND CHB, TESTS PASS REF B737-9 IFIM 22-11-00-810-061. PERFORMED DFCS 60.35 DUAL STAB, TEST PASS REF IFIM 22-11-00-810-918. GROUND VERIFICATION SUCCESSFUL PER SAME IFIM REFS.
